`a`
Journal of Industrial and Management Optimization (JIMO)
 

Volume 10,Number 3,     July 2014

1

Humanitarian logistics planning for natural disaster response with Bayesian information updates    Pages : 665 - 689

Nan Liu and Yong Ye

 Abstract       References       Full Text      Related Articles

2

Single-machine scheduling and due date assignment with rejection and position-dependent processing times    Pages : 691 - 700

Chuanli Zhao,  Yunqiang Yin,  T. C. E. Cheng and Chin-Chia Wu

 Abstract       References       Full Text      Related Articles

3

Cyber-physical logistics system-based vehicle routing optimization    Pages : 701 - 715

Mingyong Lai,  Hongming Yang,  Songping Yang,  Junhua Zhao and Yan Xu

 Abstract       References       Full Text      Related Articles

4

Globally convergent homotopy method for designing piecewise linear deterministic contractual function    Pages : 717 - 741

Zhichuan Zhu,  Bo Yu and Li Yang

 Abstract       References       Full Text      Related Articles

5

Relaxed augmented Lagrangian-based proximal point algorithms for convex optimization with linear constraints    Pages : 743 - 759

Yuan Shen,  Wenxing Zhang and Bingsheng He

 Abstract       References       Full Text      Related Articles

6

A hydrothermal problem with non-smooth Lagrangian    Pages : 761 - 776

Luis Bayón,  Jose Maria Grau,  Maria del Mar Ruiz and Pedro Maria Suárez

 Abstract       References       Full Text      Related Articles

7

Solving structural engineering design optimization problems using an artificial bee colony algorithm    Pages : 777 - 794

Harish Garg

 Abstract       References       Full Text      Related Articles

8

Optimal stochastic investment games under Markov regime switching market    Pages : 795 - 815

Lin Xu,  Rongming Wang and Dingjun Yao

 Abstract       References       Full Text      Related Articles

9

A DC programming approach for sensor network localization with uncertainties in anchor positions    Pages : 817 - 826

Changzhi Wu,  Chaojie Li and Qiang Long

 Abstract       References       Full Text      Related Articles

10

A class of quasilinear elliptic hemivariational inequality problems on unbounded domains    Pages : 827 - 837

Lijing Xi,  Yuying Zhou and Yisheng Huang

 Abstract       References       Full Text      Related Articles

11

Performance analysis of renewal input $(a,c,b)$ policy queue with multiple working vacations and change over times    Pages : 839 - 857

Pikkala Vijaya Laxmi and Seleshi Demie

 Abstract       References       Full Text      Related Articles

12

An alternating linearization method with inexact data for bilevel nonsmooth convex optimization    Pages : 859 - 869

Dan Li,  Li-Ping Pang,  Fang-Fang Guo and Zun-Quan Xia

 Abstract       References       Full Text      Related Articles

13

Second order optimality conditions and reformulations for nonconvex quadratically constrained quadratic programming problems    Pages : 871 - 882

Ziye Shi and Qingwei Jin

 Abstract       References       Full Text      Related Articles

14

A nonlinear conjugate gradient method for a special class of matrix optimization problems    Pages : 883 - 903

El-Sayed M.E. Mostafa

 Abstract       References       Full Text      Related Articles

15

A hybrid approach for index tracking with practical constraints    Pages : 905 - 927

Yingjie Li,  Xiaoguang Yang,  Shushang Zhu and Dong-Hui Li

 Abstract       References       Full Text      Related Articles

16

Finite-time optimal consensus control for second-order multi-agent systems    Pages : 929 - 943

Rui Li and Yingjing Shi

 Abstract       References       Full Text      Related Articles

17

Quadratic optimization over one first-order cone    Pages : 945 - 963

Xiaoling Guo,  Zhibin Deng,  Shu-Cherng Fang and Wenxun Xing

 Abstract       References       Full Text      Related Articles

18

A majorized penalty approach to inverse linear second order cone programming problems    Pages : 965 - 976

Shiyun Wang,  Yong-Jin Liu and Yong Jiang

 Abstract       References       Full Text      Related Articles

19

A sample average approximation method based on a D-gap function for stochastic variational inequality problems    Pages : 977 - 987

Suxiang He,  Pan Zhang,  Xiao Hu and Rong Hu

 Abstract       References       Full Text      Related Articles